Title of article
On a model for optical pulse propagation with saturation nonlinearity
Author/Authors
Chandan K. Das، نويسنده , , A. Roy Chowdhury، نويسنده ,
Issue Information
دوهفته نامه با شماره پیاپی سال 2000
Pages
6
From page
947
To page
952
Abstract
We have suggested a new nonlinear equation for optical pulse propagation in the nonlinear medium with saturation type nonlinearity. The equation can be exactly analysed by Hirotaʹs approach and we have studied the form of explicit one and two solition states.
Journal title
Chaos, Solitons and Fractals
Serial Year
2000
Journal title
Chaos, Solitons and Fractals
Record number
899332
Link To Document